MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Blurred Vision (2137)
Date of Event 11/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non health care professional reported that after surgery, patient was unable to see the objects clearly and everything was appearing cloudy.Doctor has examined the eye and informed that the eye was perfect.The issue may be with the lens, because of which the patient was unable to get the vision.Additional information received and it states that the patient condition on discharge was stable.No eye pain and fit for discharge, the course in hospital was uneventful.Patient admitted, operated, discharged in same day without any complications.Additional information received and it states that the patient while performing surgery, same lens implanted in the sulcus.On the next day patient came for a post-operative follow-up with a clear cornea but a decentered intraocular lens (iol) noted.Repositioning of iol was performed on the same day.Also, on the other day patient presented with high intraocular pressure (iop) but was comfortable after receiving medications.During the follow-up, the patient's unaided vision was recorded as 6/6 p, and the best corrected vision was also 6/6 p.Doctor has advised the patient to proceed with second eye implant.However, the patient has not returned for the follow-up yet.According to doctor, the patient seems to be bit fussy, he asked several detailed questions for all the available iol's from different companies.He ultimately decided to proceed with company model.

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21354293
Report Number1119421-2025-00346
Device Sequence Number21070402
Product Code POE
UDI-Device Identifier00380652421287
UDI-Public(01)00380652421287(17)280625(11)230628(10)15670443
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDFT015
Device Lot Number15670443
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/11/2025
Date Device Manufactured06/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAP RETIHERB/I-HERB.; MOXISHIELD (E/D).; NEXANAC (E/D).; SYMHYLO (B/W).; TAB BIGUARD.; TAB MOXISHIELD.; TAB PAN 40.; TROOPED (B/D).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale